How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17770
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I had my very first depo injection in December and since

Customer Question

Hey
JA: Hello. What seems to be the problem?
Customer: I had my very first depo injection in December and since then have been experiencing spotting and heavy bleeding
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Yes he gave me utovlan for 10 days. The bleeding stop while take it. But after it started again
JA: Anything else in your medical history you think the doctor should know?
Customer: I only had an abortion that when the gave me the depo injection
Submitted: 1 month ago.
Category: Health
Customer: replied 1 month ago.
Hello
Expert:  Dr. Saha replied 1 month ago.

Hello!
My name is*****
Welcome to JustAnswer.
I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  Dr. Saha replied 1 month ago.

When did you last consult gynecologist?

Expert:  Dr. Saha replied 1 month ago.

Hello again,
I was waiting for your reply.
I am sorry for your symptoms.
After depo injection, there can be irregular bleeding, spotting.
However, heavy bleeding needs to be investigated.
There can be hormonal changes.
Uterine changes, thinning ot thickening, fibroid or other issues can be there.
I feel you need an examination by gynecologist again.
An ultrasound, blood hormone levels would be helpful.
Treatment would then follow according to cause.
I hope this information helps.
If there’s anything else I can do, please let me know.
Wish your early recovery.
Please rate my answer excellent if you are satisfied with it.
Regards.